candidablog.com

Bumps taking forever to heal with Murad Acne Complex

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


I am currently on my seventh day of Murad Acne Complex and it seems the exact opposite is happening to me as compared to the logs. Ever since the third day, my face has been getting clearer and clearer. My lips have only become slightly dry, starting two days ago. One side of my face is clearer than it has ever been, and the other has only a couple small bumps that go away after a day. I can tell the Murad Acne Complex is having an effect because normally my skin heals really quickly, but now when I pick at the bumps they take FOREVER to heal. Has anyone else ever experienced something like this?..

Comments (6)

Yep. Murad Acne Complex thins the skin and slows down the healing process. Be kind to your skin especially since you've noticed the healing change. No squeezing or picking...

Comment #1

People are quite different in their responses to Murad Acne Complex. Your experience is akin to mine. I only ever had dry eyes and lips, and clearing within the first two weeks. I was very surprised; my doc had told me to expect an initial breakout and hideously dry skin and lips and eyes.But day seven is too early to know for sure all your side effects. Continue to monitor yourself closely; drink a gracious plenty of fluids. Eat properly.

And....good luck...

Comment #2

Oh and I am also using Differin Cream along with Biore Hard Days Night (http://www.biore.com/usa/products/skinPreservationDetail.asp?productid=29) at night. I plan on stopping the Differin if my face dries out too much. In the morning I use Biores Dual Fusion Moisturizer (http://www.biore.com/usa/products/skinPreservationDetail.asp?productID=27) and sometimes MyChelle's Clear Skin Serum if I need to bring down inflammation though I haven't had to use it for a couple days. I really REALLY hope I wont have to experience the IB and so far it starting to seem like it...

Comment #3

I'd recommend a gentle cleanser no matter the dose of Murad Acne Complex you're on. If you're on higher than 20-40, you shouldn't use Differin as well (unless you've cleared it with your doctor)...

Comment #4

Im using an extremely gentle cleanser and my dosage is 40mg per day.But from the looks of it do you think I will have a bad IB?..

Comment #5

I really can't predict that. Some people have no initial breakout at all (I didn't); some have one in the first two weeks, some have an IB in the first month...

Comment #6


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Aug 2010 - Acne | Aug 2010 - Weight Loss | July 2010 - Weight Loss |

July 2010 - Crohn's Disease | July 2010 - Celiac Disease | June 2010 - Weight Loss | June 2010 - Acne |

May 2010 - Weight Loss | May 2010 - Acne | April 2010 - Weight Loss | Mar 2010 - Weight Loss |

Mar 2010 - Dieting | Mar 2010 - Acne | Feb 2010 - Weight Loss | Feb 2010 - Dieting |

Jan 2010 - Dieting | Jan 2010 - Acne | Jan 2010 - Weight Loss | Dec 2009 - Acne |

Dec 2009 - Dieting | Dec 2009 - Weight Loss | Nov 2009 - Weight Loss | Nov 2009 - Dieting |

Oct 2009 - Dieting | Oct 2009 - Fitness | Oct 2009 - Weight Loss | Sep 2009 - Weight Loss |

Sep 2009 - Dieting | Aug 2009 - Dieting | Aug 2009 - Weight Loss | July 2009 - Weight Loss |

July 2009 - Dieting | Jun 2009 - Weight Loss | June 2009 - Dieting | May 2009 - Weight Loss |

May 2009 - Dieting | April 2009 - Weight Loss | April 2009 - Dieting | March 2009 - Weight Loss |

Feb 2009 - Weight Loss | Jan 2009 - Weight Loss | Dec 2008 - Weight Loss | Dec 2008 - Diet Programs |

Dec 2008 - Dieting | Dec 2008 - Diets | Nov 2008 - Dieting |

 

(C) Copyright 2010 All rights reserved.